Open Access
Translator Disclaimer
2014 Hopf Bifurcation Analysis in a Modified Price Differential Equation Model with Two Delays
Yanhui Zhai, Ying Xiong, Xiaona Ma
Abstr. Appl. Anal. 2014(SI01): 1-8 (2014). DOI: 10.1155/2014/686274

Abstract

The paper investigates the behavior of price differential equation model based on economic theory with two delays. The primary aim of this thesis is to provide a research method to explore the undeveloped areas of the price model with two delays. Firstly, we modify the traditional price model by considering demand function as a downward opening quadratic function, and supply and demand functions both depending on the price of the past and the present. Then the price model with two delays is established. Secondly, by considering the price model with one delay, we get the stable interval. Regarding another delay as a parameter, we studied the linear stability and local Hopf bifurcation. In addition, we pay attention to the direction and stability of the bifurcating periodic solutions which are derived by using the normal form theory and center manifold method. Afterwards, the study turns to simulate the results through numerical analysis, which shows that the provided method is valid.

Citation

Download Citation

Yanhui Zhai. Ying Xiong. Xiaona Ma. "Hopf Bifurcation Analysis in a Modified Price Differential Equation Model with Two Delays." Abstr. Appl. Anal. 2014 (SI01) 1 - 8, 2014. https://doi.org/10.1155/2014/686274

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022879
MathSciNet: MR3178883
Digital Object Identifier: 10.1155/2014/686274

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI01 • 2014
Back to Top